American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.52) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Stephen D. Fisher. On Schwarz's lemma and inner functions . Trans. Amer. Math. Soc. 138 (1969) 229-240. MR 0240302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. T. Poole. Coefficient extremal problems for schlicht functions . Trans. Amer. Math. Soc. 121 (1966) 455-475. MR 0188428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. A. Pfaltzgraff. Extremal problems and coefficient regions for analytic functions represented by a Stieltjes integral . Trans. Amer. Math. Soc. 115 (1965) 270-282. MR 0199379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. S. Robertson. Extremal problems for analytic functions with positive real part and applications . Trans. Amer. Math. Soc. 106 (1963) 236-253. MR 0142756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. S. Robertson. Variational methods for functions with positive real part . Trans. Amer. Math. Soc. 102 (1962) 82-93. MR 0133454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia